Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 63 Number 1 (Feb 2011)

Looking for a printed back issue?

  Free Bessel Laws
Banica, T.; Belinschi, S. T.; Capitaine, M.; Collins, B.
38   Asymptotic Formulae for Pairs of Diagonal Cubic Equations
Brüdern, Jörg; Wooley, Trevor D.
55   Pseudolocality for the Ricci Flow and Applications
Chau, Albert; Tam, Luen-Fai; Yu, Chengjie
86   On Vojta's $1+\varepsilon$ Conjecture
Chen, Xi
104   Reversibility of Interacting Fleming-Viot Processes with Mutation, Selection, and Recombination
Feng, Shui; Schmuland, Byron; Vaillancourt, Jean; Zhou, Xiaowen
123   Strong and Extremely Strong Ditkin sets for the Banach Algebras $A_p^r(G)=A_p\cap L^r(G)$
Granirer, Edmond E.
136   Transcendental Nature of Special Values of $L$-Functions
Gun, Sanoli; Murty, M. Ram; Rath, Purusottam
153   Asymptotics for Functions Associated with Heat Flow on the Sierpinski Carpet
Hambly, B. M.
181   Characterizations of Continuous and Discrete $q$-Ultraspherical Polynomials
Ismail, Mourad E. H.; Obermaier, Josef
200   An Explicit Polynomial Expression for a $q$-Analogue of the 9-$j$ Symbols
Rahman, Mizan
222   Limit Theorems for Additive Conditionally Free Convolution
Wang, Jiun-Chau

© Canadian Mathematical Society, 2016 :